Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 9, pp 1299–1304 | Cite as

On one direct method for the approximate solution of a periodic boundary-value problem

  • M. Azizov
Article

Abstract

We propose a direct method for the approximate solution of integral equations that arise in the course of approximate solution of a periodic boundary-value problem for linear differential equations by the method of boundary conditions. We show that the proposed direct method is optimal in order.

Keywords

Integral Equation Approximate Solution Integral Operator Linear Differential Equation Trigonometric Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. I. Alekseenko, “Approximate solution of a periodic boundary-value problem,” Vestsi AN BSSR, Ser. Fiz.-Mat., 6, 54–58 (1981).MathSciNetGoogle Scholar
  2. 2.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1977).Google Scholar
  3. 3.
    S. V. Pereverzev, Optimization of Methods for Approximate Solution of Operator Equations. Nova, New York (1996).Google Scholar
  4. 4.
    S. V. Pereverzev, “On one problem of optimization of methods for the approximate solution of Fredholm equations,” Ukr. Mat. Zh., 35, No. 3, 378–382 (1983).zbMATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • M. Azizov

There are no affiliations available

Personalised recommendations